# SDR IPXA09557777

- Difficulty date: October 10, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 17,982 hours, 11,072 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MC FLOORBEAM 1200 HAS NUMEROUS AREAS OF CORROSION FROM LBL 65 TO RBL 65 AROUND FLOOR PANEL MOUNT SCREW HOLES.  REPAIRED IAW ATS ER 09-5034 B757-5310-35333-A.
